# SDR CA060918004

- Difficulty date: September 9, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,370 hours
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: LW38275
- Condition: Broken
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTING INSPECTION IT WAS NOTED THAT ONE OF THE BOLTS SECURING THE RT BOTTOM ENGINE MOUNT BRACKET ONTO THE CRANKCASE OF THE RT ENGINE WAS BROKEN AND THE OTHER BOLT WAS LOOSE. BROKEN TREADED BOLT PIECE WAS REMOVED FROM CRANKCASE AND A SERVICEABLE BRACKET INSTALLED DUE TO ELONGATED HOLES IN OLD UNIT. TOP RT BRACKET WAS ALSO FOUND LOOSE, BRACKET REMOVED AND VISUALLY INSPECTED, NO DAMAGE FOUND. BRACKET REINSTALLED. ALL 6 ENGINE MOUNTING BRACKET BOLTS REPLACED AND TORQUED. BOLT TORQUE TO BE RECHECKED NEXT INSPECTION.  ALTHOUGH THE ENGINE HAD 1445.6 HRS SINCE LAST OVERHAUL IT IS NOT MANDATORY ACCORDING TO MFG SB 240T TO REPLACE THESE BOLTS. (TC NR 20060918004)
